Lattice points in a circle: An improved mean-square asymptotics

Volume 113 / 2004

Werner Georg Nowak Acta Arithmetica 113 (2004), 259-272 MSC: 11P21, 11N37, 11N25, 11N36. DOI: 10.4064/aa113-3-4

Authors

  • Werner Georg NowakInstitut für Mathematik
    Department für Integrative Biologie
    Universität für Bodenkultur Wien
    Peter Jordan-Straße 82
    A-1190 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image